EconPapers    
Economics at your fingertips  
 

The Hyers–Ulam and Ger Type Stabilities of the First Order Linear Differential Equations

Takeshi Miura () and Go Hirasawa ()
Additional contact information
Takeshi Miura: Yamagata University
Go Hirasawa: Ibaraki University

Chapter Chapter 15 in Functional Equations in Mathematical Analysis, 2011, pp 191-199 from Springer

Abstract: Abstract In this paper, we show a recent development of the Hyers–Ulam stability and Ger type stability of the first order linear differential equation $$y + py + q = 0$$ for holomorphic functions on convex open sets of the complex number field and continuously differentiable functions on open intervals of the real number field.

Keywords: Exponential functions; Hyers–Ulam stability; Ger type stability (search for similar items in EconPapers)
Date: 2011
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:spochp:978-1-4614-0055-4_15

Ordering information: This item can be ordered from
http://www.springer.com/9781461400554

DOI: 10.1007/978-1-4614-0055-4_15

Access Statistics for this chapter

More chapters in Springer Optimization and Its Applications from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-04-01
Handle: RePEc:spr:spochp:978-1-4614-0055-4_15